MAUDE Adverse Event Report: BERCHTOLD GmbH & Co. KG OPERON D 860 SEAT CFK STAINLESS; table, operating-room, electrical

BERCHTOLD GmbH & Co. KG OPERON D 860 SEAT CFK STAINLESS; table, operating-room, electrical
Catalog Number OT 8602065
Medical Device Problem Code Unintended Collision (1429)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that in a surgery when trying to lower the bed in reverse trend, the d860 table height dropped out from under the patient abruptly to the lowest height.After that happened, they were able to continue to use the table, all functions appeared to work and they were able to complete the procedure.It was later determined that they had a mistral-air machine under the leg section of the table and lowered the table and only the head side lowered until they kicked out the machine and the table dropped.There were no reported injuries or adverse consequences.

Brand Name
OPERON D 860 SEAT CFK STAINLESS
Common Device Name
table, operating-room, electrical
Manufacturer (Section D)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GmbH & Co. KG
ludwigstaler straße 25
tuttlingen 78532
GM   78532
Manufacturer Contact
arsalan rizvi
ludwigstaler straße 25
tuttlingen 78532
GM   78532
+49()74611810
MDR Report Key25612520
Report Number0008010153-2026-00005
Device Sequence Number21325110
Product Code GDC
UDI-Device Identifier07613327170160
UDI-Public07613327170160
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOT 8602065
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date06/24/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown